# SDR VNAA202108091112

- Difficulty date: August 6, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 13,012 hours, 11,841 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Exhaust Fan
- Condition: Odor
- Location: Aft Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS HAD TO DEPLANE AFTER BOARDING BUT BEFORE PUSHBACK DUE TO SMOKE IN THE AFT CABIN. MAINTENANCE REPORTED THAT THERE WAS ALSO A BURNING SMELL. ENGINES WERE OFF, APU BLEEDS ONLY. NO INJURIES. FLIGHT IS BEING SWAPPED TO A DIFFERENT AIRCRAFT. BURNING SMELL AND HAZE IN BACK OF A/C APU BLEEDS ON, ENGINES OFF / FOUND AFT LAV EXHAUST FAN TO BE THE SOURCE OF THE BURNING SMELL. THE EXHAUST FAN IS LOCATED DIRECTLY UNDER THE FLOOR FROM THE SMELL SOURCE. FOUND THE CB TO BE OPEN AND WILL NOT RESET. PART NOT IN STOCK FOR REPLACEMENT. SEE TRFKE007DKT5 FOR DEFERRAL. DEFERRED AFT LAV EXHAUST FAN PER MEL 21-23-02-2 CAT C. M FUNCTION CW BY INSTALLING PLACARDS AND OPENED AND COLLARED CB B8 ON CBP1 FOR DEACTIVATION.
